I am 42 years old. I am on Yasmin for many years and was quite comfortable with it. This time also I got my period on time. And I started a new pack on the second day of my pill. It is the 9th day of the pill, and I am still spotting. I am worried because it has never happened before. Please clarify this.
Welcome to icliniq.com.
I fully understand your concern and will surely help you.
Please help me with the following details:-
Did you miss any pills? Any weight gain in recent times? Any coital injury if you are suspecting? Is your blood pressure normal?
Please do the urine pregnancy test first and foremost if you are still spotting on pills. If the pregnancy test is negative, you need to get yourself examined by a gynecologist to see any local lesion on the cervix.
Thyroid test and USG (ultrasound) for uterus lining and ovaries will be needed. Please share the details I have requested so that I can help you better.
Thank you doctor,
I did a pregnancy test yesterday, and it was negative. It is just seven days I got my regular period during my pill-free day. I started my pill on the second day of my period. I did not miss even a single pill in the last eight days.
Is it possible to get pregnant on pills? Even last month, I was regular on my pills, and I got my period too. Generally, bleeding stops once I start retaking pills in three to four days, but I am still bleeding this time, and it is nine days since I have taken my pills. Yet, do you think it could be pregnancy?
Welcome back to icliniq.com.
No, if the urine pregnancy test is negative, then you are not pregnant.
You can take tablet Trapic MF (Tranexamic acid and Mefenamic acid) 500 mg twice daily for three days to arrest bleeding.
Get the tests and scan to know the cause. Also, above 40 years and still using pills, please get yourself screened by your gynecologist.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
The next day, I took one Yaz pill ... Do I need to take more pills ... Read fullI am getting regular period and on Nexplanon, but still spotting. Is that due to pregnancy?
I then had a period of 14 days in the next month and I am still spotting ... I got periods on the next month for four days, and after five days of my periods I got a Nexplanon ... Read fullIs there an alternative pill for Yasmin?
I am on Yasmin pill and my last pill was two days back ... I am unable to get a Morning after pill as it is banned in our place ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now